# SDR USAA2011021790770

- Difficulty date: January 20, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - S4 - LEVEL 2 GALVANIC CORROSION ON THE L2 DOOR CUTOUT LOWER SILL AT FR 68, S23L UNDER GIRT BAR FITTING.  REPAIRED THE L2 DOOR CUTOUT LOWER SILL AT FR 68, S23L UNDER GIRT BAR FITTING IAW EA 133310.
